# SDR ASAA0310487

- Difficulty date: May 26, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576939
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE SKIN PANEL AT FUSELAGE STATION 520, STRINGER 27L-28L BULGING.  REMOVED DAMAGED AREA AND REPAIRED SKIN PANEL PER EA.  (M)
